Reply
UTI after a PAP? Mother-of-four 4 kids; 1 angel baby; United States 1617 posts
Apr 25th '17

At first I thought I was just irritated from it but now along with the urgency that started Friday evening after having my pap Friday morning my stomach and back hurt as well and my pee is very cloudy. Anyone ever had this happen? 
I plan to get checked tomorrow just at work and miserable. Angry

fluffyruffruff 5 kids; United States 4727 posts
Apr 25th '17

Never had it happen personally, but im sure its a very possible thing. 

Have Heart 2 kids; 2 angel babies; Western, NY, United States 9013 posts
Apr 25th '17

Sounds like it could be a UTI.
hasn't happened to me, but could be.

have you tried AZO to see if you get any relief?

Mother-of-four 4 kids; 1 angel baby; United States 1617 posts
Apr 25th '17

Quoting Have Heart:
Sounds like it could be a UTI.
hasn't happened to me, but could be.

have you tried AZO to see if you get any relief?


Haven't heard of it, just looked it up. Thanks!

Have Heart 2 kids; 2 angel babies; Western, NY, United States 9013 posts
Apr 25th '17

Quoting Mother-of-four:

Haven't heard of it, just looked it up. Thanks!


Be careful, it makes your pee bright orange & stains. Lol. But certainly provides relief 

Double Jeopardy 1 child; 1 angel baby; Seattle, WA, United States 19389 posts
Apr 26th '17

UTIs are usually caused by E Coli, not lactobacilli. 

Also, if you take AZO, I'd suggest stopping it 24 hours before your appointment and drinking lots of water to flush it out. The orange color interacts with the test strips and throws off your urine chemistry when doing a urinalysis.